Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Leg and knee pain, twisting feeling. Any exercises to relieve pain?

there is pain in my left leg including knee , which creates problem when I get up during sitting posture . At times there is a pulling pain on the back of leg from hip to heel. At times when I walk, there is a twisting feeling from my knee. may I know the reasons why? Are there any exercises which which will relieve my pain?
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for your query.
The symptoms that you are having are likely to be related to benign causes like electrolyte imbalance, vitamin B 12 deficiency, etc. Most of the times these symptoms can be taken care of by taking electrolyte rich fluids and Methylcobalamin supplements. To have better relief, drugs like gabapentin are helpful. But these are prescription medicines and are best if taken under the guidance of your neurologist.

Quadriceps and stretching exercises will be helpful.

I do hope that you have found something helpful and I will be glad to answer any further query.
Take care
Answered: Fri, 18 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor